1966-72 Papers in Mathematical Journals

Boolean algebras with ordered bases, Fundamenta Mathematicae 75 (1972) 187-97.

Remarks on countable indecomposable order-types , J. Lond. Math. Soc 4 (1971) 725-8

Note on the decomposition of ordered sets , J. Lond. Math Soc. 3 (1971) 561-2.

Remarks on some theorems of Rado on universal graphs , J.Lond. Math. Soc 4 (1971) 123-6.

A theorem on almost disjoint sets , Coll. Math. 24 (1971) 1-2.

A mapping theorem for countable well-ordered sets , J. Lond. Math. Soc 2 (1970) 509-12.

A theorem on injections into well-ordered sets , Bull. Acad. Pol. des Sciences 8 (1970) 423-6.

On countable indecomposable order-types , J. Lond. Math. Soc. 2 (1970) 33-9.

On the comparison of order-types , Acta Math. Acad. Sci. Hung. 19 (1968) 311-27.

A note on principal sequences , Proc. Glasgow Math. Soc. 6 (1964) 133-5.

Numerous reviews on infinite combinatorics for Math. Reviews 1966-71

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s